Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 38, NWS Atlanta, GA

April 23, 2018Emanuel County, Johnson County, Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 23, 2018, 4:45 PM EDT for Emanuel County, Johnson County, Laurens County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2018, 4:45 PM EDT (20:45 UTC)
Expired
Apr 23, 2018, 5:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Johnson County, GA, Laurens County, GA

The radar

The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

291 
WUUS52 KFFC 232045
SVRFFC
GAC107-167-175-232115-
/O.NEW.KFFC.SV.W.0038.180423T2045Z-180423T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
445 PM EDT MON APR 23 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Laurens County in central Georgia...
  West central Emanuel County in east central Georgia...
  Southeastern Johnson County in east central Georgia...

* Until 515 PM EDT

* At 445 PM EDT, a severe thunderstorm was located near Brewton, or 8
  miles east of Dublin, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  East Dublin, Adrian, Lovett, Norristown Junction, Meeks, Brewton,
  Scott and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3256 8244 3251 8258 3250 8262 3251 8265
      3250 8265 3250 8264 3248 8264 3243 8277
      3260 8288 3270 8265
TIME...MOT...LOC 2045Z 243DEG 26KT 3256 8275 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
275 
WWUS52 KFFC 232059
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
459 PM EDT MON APR 23 2018

GAC107-167-175-232115-
/O.CON.KFFC.SV.W.0038.000000T0000Z-180423T2115Z/
Laurens GA-Emanuel GA-Johnson GA-
459 PM EDT MON APR 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN LAURENS...WEST CENTRAL EMANUEL AND SOUTHEASTERN
JOHNSON COUNTIES...

At 459 PM EDT, a severe thunderstorm was located near Scott, or 9
miles southeast of Wrightsville, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Adrian, Meeks, Norristown Junction and Scott. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3256 8244 3251 8258 3250 8262 3251 8265
      3250 8265 3250 8264 3248 8264 3249 8269
      3263 8277 3270 8265
TIME...MOT...LOC 2059Z 243DEG 26KT 3261 8264 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:37 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 23, 2:37 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
237 PM EDT Mon Apr 23 2018

.SHORT TERM /Tonight through Tuesday Night/...
Low pressure remains centered across SE MO/SW TN/W KY this afternoon
with a secondary area of low pressure across eastern AL. A warm
front extends eastward from the secondary area of low pressure
across south central GA. The widespread...steadier rainfall...has
moved off to the east of the CWFA this afternoon. However, scattered
to numerous showers and isolated thunderstorms have developed across
the outlook area.

The ongoing convection should continue during the heating of the
day, but coverage is expected to begin diminishing after sunset.
Storms have blossomed, especially where the clouds have
thinned/cleared out. The atmos remains very moist and CAPES south of
the warm front are between 1000-1500 J/Kg. The mid level lapse rates
are marginal, but 500mb analysis shows a shear axis situated right
over the Interstate 85 corridor. PWATS have decreased a little, but
still remain an inch or more across the CWFA, so locally heavy
rainfall will remain possible. A few storms could be strong and
there is some potential for an isolated severe thunderstorm. The
primary mode for any severe weather would be damaging wind gusts and
large hail. Can't rule out an isolated brief tornado. Scattered
convection is also anticipated on Tuesday.

Will be extending the current Flood Watch through midnight.

NListemaa

.LONG TERM /Wednesday through Monday/...
Extended forecast continues to be on track. Have made adjustments
to pops and wx grids early in the period given the slight change
in timing with the late week system. Otherwise, have massaged
max/min temperatures to account for the latest model trends.
Otherwise, previous forecast discussion follows.

31

/Issued 519 AM EDT Mon Apr 23 2018/

Aside from some lingering slight pops across the north for Tuesday
night into Wednesday with the departing low from the short term,
the main focus will be on two shortwaves set to traverse the
region later in the week. Guidance is coming into much better
agreement with the features and have a higher amplitude wave that
nearly cuts off as it digs farther south into the Mississippi
Valley for Thursday. The translated sfc low does try to show a bit
more organization than previous runs and progged CAPE values are
enough to include slight chance thunder mention (most likely
elevated given the position of the low).

The second shortwave looks to quickly dig into the region for
Friday night/early Saturday with an almost identical evolution as
the Thursday wave. Kept pops lower with this given how far out in
the fcst, though future updates may very well raise chances if
subsequent runs maintain consensus.

Temps generally slightly below climo norms through fcst period.
Most days with upper 40s to low 50s for mins and upper 60s to low
70s for maxs.

Baker

&&

.AVIATION...
18Z Update...
Scattered to numerous showers will continue to impact ATL through
the early evening hours. Do think activity will diminish a bit
after sunset with a period of dry conditions for the remainder of
the overnight. Do think sct shra will develop once again tomorrow.
Isolated thunderstorms are possible this afternoon, but think
chances are too small to mention at this time. Will handle in
further amds/tempos. A wind shift to the SW should occur between
03z and 05z tonight. A brief period of IFR cigs possible right
around 12z.

//ATL Confidence...18Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          56  72  53  74 /  70  30  20   5
Atlanta         56  69  55  70 /  70  40  20  10
Blairsville     52  66  50  65 /  90  60  30  20
Cartersville    53  69  53  70 /  70  40  20  10
Columbus        55  73  56  75 /  20  30  10   5
Gainesville     55  69  54  70 /  80  40  30  10
Macon           55  74  54  76 /  50  30  10   5
Rome            53  70  53  70 /  70  40  20  20
Peachtree City  53  71  53  72 /  60  30  20   5
Vidalia         59  77  58  78 /  60  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight EDT tonight for the following zones:
Banks...Catoosa...Dade...Dawson...Fannin...Forsyth...Gilmer...
Hall...Jackson...Lumpkin...Madison...Murray...Pickens...Towns...
Union...Walker...White...Whitfield.

&&

SHORT TERM...NListemaa
LONG TERM....31
AVIATION...NListemaa
Hazardous weather outlook, Apr 23, 2:45 PM EDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
245 PM EDT Mon Apr 23 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
245 PM EDT Mon Apr 23 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Flooding potential will linger into this evening across portions
of north Georgia. The Flood Watch in this area has been extended
through Midnight.

Isolated strong to severe storms are possible in parts of the east
today. The main threats are hail and damaging winds. A brief
tornado or two are possible as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Several other disturbances look to push across the area later in
the week - the first on Thursday and the second possible for
late Friday into Saturday. For now have included a slight chance
of thunderstorms with the Thursday system. There is still
uncertainty on timing and strength of these systems so please
monitor future updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated but spotters are encouraged to
report any damage or significant weather.

In the hours before

Special weather statement, Apr 23, 2:47 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT MON APR 23 2018

GAZ047-048-231915-
Walton GA-Newton GA-
247 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALTON AND NORTHEASTERN
NEWTON COUNTIES UNTIL 315 PM EDT...

At 247 PM EDT...a strong thunderstorm was over Starrsville, or near
Covington...moving northeast at 15 mph.

  HAZARD...Winds up to 40 mph and pea sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Covington, Social Circle, Jersey, Starrsville and Brick Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3365 8364 3360 8368 3349 8384 3352 8390
      3374 8380
TIME...MOT...LOC 1847Z 217DEG 12KT 3354 8384

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 23, 3:14 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT MON APR 23 2018

GAZ047-048-231945-
Walton GA-Newton GA-
314 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALTON AND
NORTHEASTERN NEWTON COUNTIES UNTIL 345 PM EDT...

At 313 PM EDT...a strong thunderstorm was over Brick Store, or near
Covington...moving northeast at 15 mph.

  HAZARD...Winds up to 40 mph and pea sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Monroe, Covington, Social Circle, Herndonville, Ebenezer, Brick Store
and Pannell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3374 8357 3372 8358 3363 8368 3358 8375
      3361 8384 3379 8374
TIME...MOT...LOC 1913Z 215DEG 13KT 3363 8378

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 23, 3:44 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT MON APR 23 2018

GAZ045-046-057-232015-
De Kalb GA-Rockdale GA-Henry GA-
344 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE KALB...
SOUTHWESTERN ROCKDALE AND NORTHWESTERN HENRY COUNTIES UNTIL 415 PM
EDT...

At 343 PM EDT...a strong thunderstorm was over Flippen, or near
McDonough...moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Conyers, Stockbridge, Hidden Valley Park, Panola Mountain State Park,
Flippen, Richardson Park, Arabia Mountain and Eagles Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3346 8418 3350 8427 3372 8418 3365 8401
TIME...MOT...LOC 1943Z 216DEG 16KT 3350 8418

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 23, 3:50 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT MON APR 23 2018

GAZ097-232015-
Laurens GA-
350 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAURENS COUNTY UNTIL 415
PM EDT...

At 349 PM EDT...a strong thunderstorm was over Dexter, or 11 miles
southwest of Dublin...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, East Dublin, Dexter, Dudley, Harlow and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3242 8314 3249 8317 3250 8316 3271 8292
      3271 8289 3251 8271 3237 8309
TIME...MOT...LOC 1949Z 233DEG 22KT 3246 8308

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 23, 4:19 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT MON APR 23 2018

GAZ049-232045-
Morgan GA-
419 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN COUNTY UNTIL 445
PM EDT...

At 419 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Godfrey, or 7 miles southwest of Madison...
moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Madison, Buckhead and Godfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3343 8353 3344 8354 3346 8358 3350 8365
      3369 8348 3358 8334
TIME...MOT...LOC 2019Z 229DEG 22KT 3351 8354

WIND...50MPH
Special weather statement, Apr 23, 4:23 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
423 PM EDT MON APR 23 2018

GAZ074-076-085-086-232100-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
423 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...SOUTHEASTERN
WASHINGTON...NORTHERN EMANUEL AND NORTHEASTERN JOHNSON COUNTIES UNTIL
500 PM EDT...

At 423 PM EDT...a strong thunderstorm was over New Home, or 7 miles
northeast of Wrightsville...moving east at 15 mph.

  HAZARD...Winds 40 to 50 mph and pea sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Wadley, Bartow, New Home, Blundale, Moxley and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3271 8264 3283 8269 3294 8240 3275 8233
TIME...MOT...LOC 2023Z 256DEG 14KT 3278 8261

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 1:12 AM EDTRiver Flood WarningFFCDade47 hr
Apr 23, 3:04 AM EDTRiver Flood WarningFFCWalker13 hr
Apr 23, 4:27 AM EDTRiver Flood WarningFFCForsyth, Fulton60 hr
Apr 23, 6:10 AM EDTRiver Flood WarningFFCForsyth18 hr
Apr 23, 8:14 AM EDTSpecial Weather StatementFFCLaurens, Treutlen31 min
Apr 23, 8:46 AM EDTSpecial Weather StatementFFCJohnson, Treutlen29 min
Apr 23, 9:25 AM EDTSpecial Weather StatementFFCEmanuel, Glascock, Jefferson, Johnson, Treutlen65 min
Apr 23, 1:41 PM EDTSpecial Weather StatementFFCLaurens34 min
Apr 23, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Apr 23, 2:38 PM EDTSpecial Weather StatementFFCButts37 min
Apr 23, 2:47 PM EDTSpecial Weather StatementFFCNewton28 min
Apr 23, 3:14 PM EDTSpecial Weather StatementFFCWalton31 min
Apr 23, 3:44 PM EDTSpecial Weather StatementFFCRockdale31 min
Apr 23, 3:50 PM EDTSpecial Weather StatementFFCLaurens25 min
Apr 23, 3:55 PM EDTTornado WarningFFCHenry, Rockdale21 min
Apr 23, 4:12 PM EDTSevere Thunderstorm WarningFFCDeKalb, Rockdale18 min
Apr 23, 4:17 PM EDTSevere Thunderstorm WarningFFCLaurens28 min
Apr 23, 4:19 PM EDTSpecial Weather StatementFFCMorgan26 min
Apr 23, 4:23 PM EDTSpecial Weather StatementFFCJohnson37 min
Apr 23, 4:32 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan43 min
Apr 23, 4:51 PM EDTSpecial Weather StatementFFCTelfair24 min
Apr 23, 4:59 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox20 min
Apr 23, 5:12 PM EDTTornado WarningFFCGreene33 min
Apr 23, 5:15 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen30 min
Apr 23, 5:22 PM EDTSpecial Weather StatementFFCTelfair23 min
Apr 23, 5:33 PM EDTSpecial Weather StatementFFCBibb27 min
Apr 23, 5:40 PM EDTSpecial Weather StatementFFCGreene35 min
Apr 23, 5:45 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min
Apr 23, 5:50 PM EDTSpecial Weather StatementFFCMorgan25 min
Apr 23, 5:55 PM EDTSpecial Weather StatementFFCJones35 min
Apr 23, 6:15 PM EDTSevere Thunderstorm WarningFFCEmanuel45 min
Apr 23, 6:20 PM EDTSpecial Weather StatementFFCPutnam40 min
Apr 23, 6:24 PM EDTSpecial Weather StatementFFCWheeler36 min
Apr 23, 6:51 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler24 min
Apr 23, 6:59 PM EDTFlash Flood WarningFFCGreene, Jasper, Morgan, Putnam6 hr
Apr 23, 7:13 PM EDTSpecial Weather StatementFFCPutnam32 min
Apr 23, 7:15 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs45 min
Apr 23, 7:32 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs28 min
Apr 23, 7:38 PM EDTSpecial Weather StatementFFCGreene37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.